# SDR ASAA2013111496420

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 18,999 hours, 5,914 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, RECEIVED AN FMC DISAGREE MESSAGE.  ACFT GROUNDED. RAN QRH PROCEDURE AND OPS RETURNED NORMAL.  PERFORMED FMC OPS TEST REF MM 34-61-00-710-801.
